EconPapers    
Economics at your fingertips  
 

On Complete Convergence and Strong Law for Weighted Sums of i.i.d. Random Variables

Pingyan Chen, Xiaofang Ma and Soo Hak Sung

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We improve and generalize the result of Stout (1974, Theorem 4.1.3). In particular, the sharp moment conditions are obtained and some well-known results can be obtained as special cases of the main result. The method of the proof is completely different from that in Stout. We also improve and generalize Li et al. (1995) strong law for weighted sums of i.i.d. random variables.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/251435.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/251435.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:251435

DOI: 10.1155/2014/251435

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:251435